bibtype |
J -
Journal Article
|
ARLID |
0025906 |
utime |
20240903202653.1 |
mtime |
20060120235959.9 |
title
(primary) (eng) |
Different types of continuity of triangular norms revisited |
specification |
|
serial |
ARLID |
cav_un_epca*0420501 |
ISSN |
1793-0057 |
title
|
New Matematics and Natural Computation |
volume_id |
1 |
volume |
2 (2005) |
page_num |
195-211 |
|
title
(cze) |
O rôznych typoch spojitosti triangulárnych noriem |
keyword |
triangular norm |
keyword |
Lipschitz property |
keyword |
Schur concavity |
keyword |
stability |
author
(primary) |
ARLID |
cav_un_auth*0208902 |
name1 |
Klement |
name2 |
E.P. |
country |
AT |
|
author
|
ARLID |
cav_un_auth*0101163 |
name1 |
Mesiar |
name2 |
Radko |
institution |
UTIA-B |
full_dept |
Department of Econometrics |
fullinstit |
Ústav teorie informace a automatizace AV ČR, v. v. i. |
|
author
|
ARLID |
cav_un_auth*0021106 |
name1 |
Pap |
name2 |
E. |
country |
CS |
|
COSATI |
12A |
cas_special |
project |
project_id |
GA402/04/1026 |
agency |
GA ČR |
country |
CZ |
ARLID |
cav_un_auth*0001809 |
|
research |
CEZ:AV0Z10750506 |
abstract
(eng) |
Different types of continuity of triangular norms are investigated. The types wich are stronger than the usual continuity are analytical properties and, therefore, there are representations of the corresponding triangular norms. This is not the case for the weaker types of continuity (which are topological properties). In these cases, some related analytical properties are discussed, in particular, the Schur concavity. |
abstract
(cze) |
Skúmame rôzne typy spojitosti triangulárnych noriem. Typy silnejsie nez klasická spojitosť sú analytickými vlastnosťami, čo umožňuje reprezentovať zodpovedajúce triangulárne normy. Toto sa nedá v prípade slabších typov spojitosti, ktoré sú topologickými vlastnosťami. V takom prípade rozoberáme niektoré analytické vlastnosti, najmä Schurovu konkávnosť. |
reportyear |
2006 |
RIV |
BA |
permalink |
http://hdl.handle.net/11104/0116231 |
arlyear |
2005 |
mrcbU63 |
cav_un_epca*0420501 New Matematics and Natural Computation 1793-0057 1793-7027 Roč. 1 č. 2 2005 195 211 |
|